# SDR WX0A2021080473803

- Difficulty date: August 3, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N320NV
- Make and model: Airbus A319-111
- Aircraft serial: 2514
- Aircraft time: 44,850 hours, 31,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergenc Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

11WL EPSU BATTERY FAIL ON TEST / REMOVED AND REPLACED OVERWING EPSU BATTERIE IAW AMM 33-51-38-000-002-A/33-51-38-400-002-A; OP'S CHECK GOOD"
